# SDR UPS06146000

- Difficulty date: December 28, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 5,103 hours, 3,105 cycles
- Engine: Pwa PW4158
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: A5451506320300
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5YR N2 ENG AFT LWR PYLON MEMBER SECTION IS CRACKED IN 2 EA PLACES RT AND LT AT JOGGLE.  REMOVED AND  REPLACED RT AND LT MEMBER SECTIONS IAW SRM 51-40-00.
